Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF NEW RESEARCHES IN MATHEMATICS   FALL 2017 , Volume 3 , Number 11 ; Page(s) 99 To 107.
 
Paper: 

GORENSTEIN HOMOLOGICAL DIMENSIONS WITH RESPECT TO A SEMI-DUALIZING MODULE OVER GROUP RINGS

 
 
Author(s):  BAHLEKEH A.*
 
* DEPARTMENT OF MATHEMATICS, GONBAD KAVOUS UNIVERSITY, GONBAD KAVOUS, IRAN
 
Abstract: 

Let R be a commutative noetherian ring and G a finite group. In this paper, we study Gorenstein homological dimensions of modules with respect to a semi-dualizing module over the group ringR. It is shown that Gorenstein homological dimensions of an GR -module M with respect to a semi-dualizing module, are equal over R and RG.

 
Keyword(s): SEMI-DUALIZING MODULE, GORENSTEIN DIMENSION, C-GORENSTEIN PROJECTIVE DIMENSION, C-GORENSTEIN INJECTIVE DIMENSION
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

BAHLEKEH, A. (2017). GORENSTEIN HOMOLOGICAL DIMENSIONS WITH RESPECT TO A SEMI-DUALIZING MODULE OVER GROUP RINGS. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 3(11 ), 99-107. https://www.sid.ir/en/journal/ViewPaper.aspx?id=569704



Vancouver: Copy

BAHLEKEH A.. GORENSTEIN HOMOLOGICAL DIMENSIONS WITH RESPECT TO A SEMI-DUALIZING MODULE OVER GROUP RINGS. JOURNAL OF NEW RESEARCHES IN MATHEMATICS. 2017 [cited 2021July31];3(11 ):99-107. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569704



IEEE: Copy

BAHLEKEH, A., 2017. GORENSTEIN HOMOLOGICAL DIMENSIONS WITH RESPECT TO A SEMI-DUALIZING MODULE OVER GROUP RINGS. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, [online] 3(11 ), pp.99-107. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569704.



 
 
Persian Abstract Yearly Visit 40
 
 
Latest on Blog
Enter SID Blog